# SDR REXA2025050200545

- Difficulty date: March 20, 2025
- Submitted: May 2, 2025
- Operation: Air carrier
- Aircraft: N379CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10102
- Aircraft time: 38,971 hours, 29,926 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670312102U
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 22R FROM FS 295 TO 333 CORRODED ALONG LENGTH OF STRINGER (MARKED ORANGE/RED) STRINGER 22R FROM F.S. 295 - F.S. 333 IS HEAVILY CORRODED ON MULTIPLE ELEMENTS WITH DEEP PITTING IN RADIUS. STRINGER REQUIRES REPLACEMENT. LOCATED AND DRILLED NEW STGR 22R P/N:SH670-31210-2U SEGMENT FROM FS 280.00 TO FS 333.00 IAW CRJ700 SRM 51-40-11-001-001-A01. INSTALLED 2EA STGR CLEAT AT FS 310 AND FS 319 IAW CRJ-700 SRM 51-42-06-001-001-A01 INSTALLED SAME SERVICEABLE PNEUMATIC DUCT BRACKET ON STGR 22R BETWEEN FS 280.00 AND FS 295.00 IAW CRJ700 SRM 51-42-06-001-001-A01. INSTALLED 1 PLASTIC STAND-OFF ON STGR 22R BETWEEN FS 295.00 AND FS 310.00 IAW CRJ700 SRM 51-42-06-001-001-A01. INSTALLED 2 EA. PLASTIC STAND-OFFS ON STGR 22R BETWEEN FS 319.00 AND FS 333.00 IAW CRJ700 SRM 51-42-06-001-001-A01. INSTALLED CONNECTOR BACK ON BRACKET ON STGR 22R BETWEEN FS 319 AND FS 333 IAW CRJ700 SRM 51-41-02-001-001-A01. INSTALLED NEW STGR 22R P/N:SH670-31210-2U SEGMENT FROM FS 280.00 TO FS 333.00 IAW CRJ700 SRM 51-42-06-001-001-A01. AND CRJ700 SRM 51-42-21-001-001-A01. APPLIED EDGE SEAL AND PAINT ON NEW STGR IAW CRJ-700 SRM 51-23-00-001-001-A01 CRJ-700 SRM 51-25-06-001-001-A01 ,AND CRJ-700 SRM 51-25-16-001-001-A01
